MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 36MM-STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 36MM-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 412.212S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Necrosis (1971); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).Only event year is known.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a removal of the femoral neck system (fns) due to avascular necrosis (avn).Initially, the patient had fns implantation on (b)(6) 2020.The procedure was successfully completed with a 30 minute surgical delay.There was no patient consequence reported.This product complaint, (b)(4), is related to (b)(4).(b)(4) captures the post-op event where the patient underwent a removal of the femoral neck system (fns) due to avascular necrosis (avn), while (b)(4) will capture the intra-op event where the surgeon experienced difficulty in the removal of the femoral neck system (fns) hardware due to the locking screw being cold welded to the plate, a removal tool was also bent during the removal process.Concomitant devices reported: femoral neck system plate 1 hole ¿ sterile (part number 04.168.000s, lot unknown, quantity 1), bolt for femoral neck system 95mm length-sterile (part number 04.168.295s, lot unknown, quantity 1), antirotation screw for femoral neck sys 95mm length ¿ sterile (part number 04.168.495s, lot unknown, quantity 1).This report involves 1 5.0mm ti locking scr slf-tpng w/t25 stardrive 36mm-sterile.This is report 4 of 4 for (b)(4).

Brand Name
5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 36MM-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10206482
Report Number2939274-2020-03024
Device Sequence Number2134109
Product Code KTT
UDI-Device Identifier10886982275394
UDI-Public(01)10886982275394
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number412.212S
Device Catalogue Number412.212S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2020
Initial Report FDA Received Date06/29/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIROTATION SCREW FOR FEMORAL NECK SYS 95MM; BOLT FOR FEMORAL NECK SYSTEM 95MM; FEMORAL NECK SYSTEM PLATE 1 HOLE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight100